Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Experiencing red spots, soreness and burning sensation in penis after masturbation. Used hydrocortizone and lotrimin. Suggest

Hi, about 5 or 6 months ago I was with a woman. I was naked and rubbing my penis on her body when she was clothed. There was alot of friction and my penis started to irritate so I looked at it and there were these bright red spots on my penis head and since that day, it hurts just walking when my penis rubs on my clothes. The spots went away a few days later. There is a small burning sensation when I first urinate. Only for less than a second. I've tried hydrocortizone cream, which didn't do much but discolor my penis head. I used lotrimin antifungal cream and i think helped a little but I am still having this problem. IT hurts just to walk and i masturbated just yesterday and it turned bright red and was sore for a couple hours. I tested for std back in January and was negative. Seen many doctors, dermatologist and urologist, no one helped.
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. I believe that the red spots along with soreness and burning sensation in the penis after masturbation are indicators of infection. I believe that you will do well with using the medication that has been suggested. I also believe that you need to consult another doctor to have yourself checked out for any lesions that need to be treated with other medications. Also getting a screening test for STIs as well as a urinalysis for UTIs will help in determining the cause of your problems. I hope this helps.

Take care and have a lovely day!
Answered: Sat, 15 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor